What causes irregular menstruation after an IUD removal?
About 4 months
I understand your concerns about scanty flow.
It is commonly observed in women after removal of IUD.
this might past for about 4 months. Hence don't worry about it.
Meanwhile you can take progesterone medication to get periods. There is no harm. Your cycles are likely to get regularised by 4 months.
Yes. You will ovulate
Yes. You will definitely ovulate in cycles where you have scanty menstrual flow. Amount of flow is not related to ovulation.
But if the periods are irregular it is difficult to predict ovulation dates. Best way is to use ovulation prediction kit at home to identify ovulation. There is no other easier option than this at home.
Let me know if you need anymore help.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What is the treatment for irregular menstruation
- Menorrhagia, irregular menstruation causes
- Irregular menstruation in 21 year old causes
- Irregular menstruation after ohss
- Causes of irregular menstruation
- Postinor cause irregular menstruation
- Propranolol cause irregular menstruation
- Irregular menstruation after dengue
- Irregular menstruation cyclefor what reason this thing is happening
- What are the reasons for irregular menstruation